# SDR GTIA012247

- Difficulty date: November 8, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION, NICKS AND GOUGES AT SEAT TRACK X22 INCH FROM STATION 765-860.  REMOVED DAMAGE SECTION FROM STATION 766-860.  LOCATED AND DRILLED SEAT TRACK.  INSTALLED SEAT TRACK IAW SRM DC9 51-30-5.  (M)
